Retracts of the Sorgenfrey line
Compositio Mathematica, Volume 38 (1979) no. 2, pp. 155-161.
@article{CM_1979__38_2_155_0,
     author = {Van Douwen, Eric K.},
     title = {Retracts of the {Sorgenfrey} line},
     journal = {Compositio Mathematica},
     pages = {155--161},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {38},
     number = {2},
     year = {1979},
     zbl = {0408.54004},
     mrnumber = {528838},
     language = {en},
     url = {http://www.numdam.org/item/CM_1979__38_2_155_0/}
}
TY  - JOUR
AU  - Van Douwen, Eric K.
TI  - Retracts of the Sorgenfrey line
JO  - Compositio Mathematica
PY  - 1979
DA  - 1979///
SP  - 155
EP  - 161
VL  - 38
IS  - 2
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1979__38_2_155_0/
UR  - https://zbmath.org/?q=an%3A0408.54004
UR  - https://www.ams.org/mathscinet-getitem?mr=528838
LA  - en
ID  - CM_1979__38_2_155_0
ER  - 
%0 Journal Article
%A Van Douwen, Eric K.
%T Retracts of the Sorgenfrey line
%J Compositio Mathematica
%D 1979
%P 155-161
%V 38
%N 2
%I Sijthoff et Noordhoff International Publishers
%G en
%F CM_1979__38_2_155_0
Van Douwen, Eric K. Retracts of the Sorgenfrey line. Compositio Mathematica, Volume 38 (1979) no. 2, pp. 155-161. http://www.numdam.org/item/CM_1979__38_2_155_0/

[1] P. Alexandroff and P. Urysohn: Mémoire sur les espaces topologiques compacts, Verhandelingen der Koninklijke Akademie van Wetenschappen, Afdeeling Natuurkunde, Sectie 1, 14 (1924) 1-96. | JFM

[2] E.K. Van Douwen: "Simultaneous, extension of continuous functions." Unpublished thesis. Amsterdam (1975).

[3] E.K. Van Douwen: Simultaneous linear extension of continuous functions, Gen. Top. Appl., 5 (1975) 297-319. | MR | Zbl

[4] R. Engelking: On closed images of the space of irrationals, Proc. AMS, 21 (1969) 583-586. | MR | Zbl

[5] R.W. Heath and D.J. Lutzer: Dugundji extension theorems for linearly ordered spaces, Pacific J. M., 55 (1974) 419-425. | MR | Zbl

[6] R.W. Heath and D.J. Lutzer: The Dugundji extension property and collection-wise normality, Bull. Acad. Polon. Sci. Ser. Math. Astronom. Phys., 22 (1974) 827-830. | MR | Zbl

[7] R.W. Heath, D.J. Lutzer and P.L. Zenor: On continuous extenders. Studies in topology, ed. by N.M. Stavras and K.R. Allen (1975). | MR | Zbl

[8] P. Nyikos and H.-C. Reichel: On the structure of zero-dimensional spaces, Indag. Math., 37 (1975) 120-136. | MR | Zbl

[9] W. Sierpiński: Sur les projections des ensembles complémentaires aux ensembles (A), Fund. Math., 11 (1928) 107-113. | JFM